Simple birational extensions of two dimensional affine rational domains

Peter Russell

Compositio Mathematica (1976)

  • Volume: 33, Issue: 2, page 197-208
  • ISSN: 0010-437X

How to cite


Russell, Peter. "Simple birational extensions of two dimensional affine rational domains." Compositio Mathematica 33.2 (1976): 197-208. <>.

author = {Russell, Peter},
journal = {Compositio Mathematica},
language = {eng},
number = {2},
pages = {197-208},
publisher = {Noordhoff International Publishing},
title = {Simple birational extensions of two dimensional affine rational domains},
url = {},
volume = {33},
year = {1976},

AU - Russell, Peter
TI - Simple birational extensions of two dimensional affine rational domains
JO - Compositio Mathematica
PY - 1976
PB - Noordhoff International Publishing
VL - 33
IS - 2
SP - 197
EP - 208
LA - eng
UR -
ER -


  1. [1] S.S. Abhyankar and T.-T. Moh: Embeddings of the line in the plane, J. Reine Angew. Math.276 (1975) 148-166. Zbl0332.14004MR379502
  2. [2] C. Chevalley: Algebraic functions of one variable. Mathematical Surveys No. VI. Am. Math. Soc., New York, 1951. Zbl0045.32301MR42164
  3. [3] P. Eakin and W. Heinzer: A cancellation problem for rings, Conference on commutative algebra. Lecture Notes in Mathematics311. Springer, Berlin-Heidelberg -New York, 1973. Zbl0271.13010MR349664
  4. [4] R. Hartshorne: Ample subvarieties of algebraic varieties. Lecture Notes in Mathematics156. Springer, Berlin-Heidelberg- New York, 1970. Zbl0208.48901MR282977
  5. [5] M. Nagata: A remark on the unique factorization theorem. J. Math. Soc. Japan9 (1957) 143-145. Zbl0079.05405MR84490
  6. [6] M. Raynaud: Anneaux locaux Henséliens. Lecture Notes in Mathematics169. Springer, Berlin-Heidelberg-New York, 1970. Zbl0203.05102MR277519
  7. [7] P. Russell: Forms of the affine line and its additive groups. Pacific J. Math.32, No. 2. 527-539 (1970). Zbl0199.24502MR265367
  8. [8] P. Russell: Field generators in two variables. J. Math. Kyoto Univ.15-3 (1975) 555-571. Zbl0341.14008MR399095
  9. [9] A. Sathaye: On linear planes (in Proc. Amer. Math. Soc.) Zbl0345.14013MR409472
  10. [10] J.R. Schafarewitsch: Grundzüge der algebraischen Geometrie. Vieweg, Braunschweig, 1972. Zbl0248.14001MR349669
  11. [11] J.-P. Serre: Cohomologie Galoisienne. Lecture Notes in Mathematics5. Springer, Berlin-Göttingen-Heidelberg -New York, 1964. Zbl0259.12011MR1324577
  12. [12] O. Zariski: Introduction to the problem of minimal models in the theory of algebraic surfaces. Publications of the Mathematical Society of Japan4, 1958. Zbl0093.33904MR97403

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.